BibTeX record journals/fuin/MarekNR97

download as .bib file

@article{DBLP:journals/fuin/MarekNR97,
  author    = {V. Wiktor Marek and
               Anil Nerode and
               Jeffrey B. Remmel},
  title     = {Complexity of Recursive Normal Default Logic},
  journal   = {Fundam. Inform.},
  volume    = {32},
  number    = {2},
  pages     = {139--147},
  year      = {1997},
  url       = {https://doi.org/10.3233/FI-1997-32203},
  doi       = {10.3233/FI-1997-32203},
  timestamp = {Sat, 20 May 2017 00:23:06 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/MarekNR97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics